MAUDE Adverse Event Report: RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR
Model Number 1109581
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a check ac power supply error occurred.There was no harm or injury reported.Per the customer they tried a different outlet after it has alarmed and it worked fine.The device did have ecg spikes, the impedance values were red and could have been the cause for the spikes in the heart rate causing the high values.The body position sensor was also causing incorrect readings.The customer indicated that they did not see sensors on the belts.They will check with outside sales to see if they were provided to them.If they have further problems they will call back.No further action is needed at this time.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
OMNILAB ADVANCED PLUS
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18794169
Report Number2518422-2024-10213
Device Sequence Number15266030
Product Code MNS
UDI-Device Identifier00606959028791
UDI-Public00606959028791
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
308092728
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1109581
Device Catalogue Number1109581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown